# SDR DALA2021121707861

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,713 hours, 19,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 PREVIOUS BLEND OUT WITHOUT IDENTIFICATION ON FUSELAGE SKIN STA 400 STR 21R. CORRECTIVE ACTION: SUMMARY OF NRC 00072; PREVIOUS BLEND OUT WITHOUT IDENTIFICATION ON FUSELAGE SKIN STA 400 STR 21R WAS REPAIRED PER ETI-57-21-576 REV. 2 AND ERA NO. 596073-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (2053435)
